Author Topic: Anxiety--depression---cant think straight---How does anyone get through this?!!  (Read 3719 times)

[Buddie]

[...],

Understood.  My apologies.

--[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Thank you all. Another awful day today---just awful. I appreciate the feedback alot. I can honestly say that if i dont see a little light soon---and have some hope, Im thinking of giving up and going back on everything---including caffeine and alcohol, and just letting the chips fall where they may. Im disgusted---I have to say---I was happier drinking---happier drinking the coffee in the morning---and in truth??---I felt better taking the benzos than I have for the last 4 years of trying to quit. I just dont know if the ends justify the means anymore. If I was young, is one thing. Im 54---I cant afford to waste weeks and months, not moving----and Inb know Ill move if i just go back on everything. Im sorry---Im not looking to be talked out of it---I know that I HATE, HATE, HATE benzos---but I can honestly say I hate the last 4 years of trying in various capacities to quit MUCH more.

Im going to give it all I have----and am trying as hard as I can---but I just dont have much more time with no improvement left in me----I have seen NO improvement at all---I feel worse---and opportunities have passed me by---Ive lost friends---Im considered a downer to be around---and I am just disgusted and feel old and sick.Im alone because of this too---and right now is 3:15 here, and Im going back to bed---by the way??---I got up at 2:00pm---means I stayed up all of 1 hour and 15 minutes---and Im depressed, heart racing, and confused. Anyways---I must sound like a drag and Im sorry---and for those that are hopeful, I envy you, because I can see that people do get better. I dont believe that I will---been to long with no let up at all.Thanks again all...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Do what you feel works best for you it's your life and no one can tell you what you need to do. If you felt better taking meds then take them I completely understand where you are coming from, how much life must you loose and when no one can tell you when the suffering will end it just makes it that much worse, relief could be a week away or another year or more? I am not telling you to throw in the towel but if things are just getting worse and worse you need to do something. However drinking is not the answer, maybe reinstate and then do a year long taper? Get a compounding pharmacy to make you some valium knocking off only 1mg a month.

I don't know what else to say except I understand what you are going through, after 2 years off feeling like crap everyday I often wonder how much more I can take before trying another med, problem for me is I can't seem to tolerate anything now as my system has been destroyed for the Xanax withdrawl.

Good luck I am praying for you no matter what you decide!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Thanks 1973---I do appreciate it. Im not sure what I want to so---Im just at my wits end. I would reinstate and ween, but I dont want to do that for fear that it will lead me right back to where I am---meaning, this might just be the way Ill be without benzos. I have no idea what to do---Benzos were a death sentence to me, but at least I was able to get throuh the day---albeit miserably---but now??----I do nothing at all----literally nothing.

My fear is that I spend the next year going through all this agony---and that I am exactly the same after the year. I have no guarantee---and in the 4 years of quitting on and off etc. the problem is that I havent had a single completely coherent good day---so it's hard for me to put up with being bedridden and anxiety ridden for possibly a year or more on a hope that I dont know for certain will come true---particularly at 54.

I dont want to take Benzos ever again---not ever----but this is a living hell---and Im not sure what waits at the end for me. Id give up 5 years if I knew for certain Id be back to normal---but I cant confidentally give up even 1 year without any improvement and reason to believe---you know??

I have read some very wonderful things here---and am happy for those people, but for me??---I havent had a remotely decent day----in over 4 years----I have no support---I have no doctor that will do anything except reinstate me with no weening plans----and my friends and family have bailed on me. Only my brother hangs in there, but he avoids me every chance he gets---because, he has NO idea what to do. Through all this, I have not been able to find one doctor in the 20 that Ive seen who was willing to help me ween---not one single doctor so everything Ive done has been on my own. Im totally lost...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Freskie: We have a lot in common.The same age, the same drugs, the same penchant for benzos and booze and more. My post was very long, so I've decided to send it to you as a private message. Hang in there, dude. [...].
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...]: How you doing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...],

I felt the exact same way you did when I stopped Klonopin cold turkey..I wasnt on it for a long time, but when I was on it, I was taking much more than I should have. I was bed ridden for 3 weeks due to anxiety, depersonalization, muscle weakness, headaches, ect. All I can say is going for walks helped, even just around the corner. Eating small regular meals also helped keep glucose in check so that didnt cause any added anxiety. After about 3 weeks the depersonalization subsided mostly, and at this point (a month and a half later) my anxiety is much better. I am able to control it when it pops up mostly, and have been going to cognitive behavioral therepy to learn relaxation techniques. It does get better and more tolerable, hopefully soon it should be letting up. I was able to notice i was getting better by how much further I could walk and not have it bother me as much. Keep on keepin on my friend, at this point bring out your stuborn side and say "im getting through this no matter what..your not going to beat me"
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.